well, benzo withdrawal lasts quite a few weeks for some people.....but i would be concerned that it isn't entirely withdrawal related. be sure you mention this to your doctor and see what they think. with the surgery you had and everything, it's best not to just assume it to be withdrawal.
your dose of clonazepam is low if you meant 0.25mg's...the withdrawal probably wouldn't last long or be too severe. perhaps insomnia for a week or 2 and heightened anxiety. maybe a little worse because of the length of time you've been on it. the lexapro can also cause funky withdrawal effects but usually wouldn't last much longer than a week or 2 except in rare cases.
best to run it by your doc and see what they think. are you going back on them, or staying off for good?
Thanks for your comment. I have already seen my MD this am, and she put me back on the meeds, and says I should stay on them for a month, and then we can begin a slow withdrawal.
i should add that i went cold-turkey off of Zoloft for a procedure i had done. the first couple days were fine, so i thought it was no big deal and i decided not to go back on it because i'd wanted to discontinue it anyway. the 3rd night off, i woke up STANDING in the middle of the kitchen with all the lights in the house on. totally freaky!
i decided i had better do a taper...and i did, with no more problems after that. talk about weird...